Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 67, NWS Las Vegas, NV

August 3, 2014Mohave County, Arizona; Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 3, 2014, 7:24 PM MST for Mohave County, Arizona; Clark County, Nevada. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2014, 7:24 PM MST (02:24 UTC)
Expired
Aug 3, 2014, 10:15 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, Clark County, NV

The radar

The Las Vegas radar (KESX), 63 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 8:04 PM MSTFLASH FLOODGolden Valley, AZFOOT AND A HALF OF WATER FLOWING ON LOCAL STREETS. SIGNIFICANT FLOODING OCCURING IN PARTS OF THE TOWN. ONE MOTORIST STRANDED ON DRY PATCH BETWEEN WASHES.
Aug 3, 8:04 PM MSTFLASH FLOODGolden Valley, AZFOOT AND A HALF OF WATER FLOWING ON LOCAL STREETS. SIGNIFICANT FLOODING OCCURING IN PARTS OF THE TOWN. ONE MOTORIST STRANDED ON DRY PATCH BETWEEN WASHES. A TOTAL OF 13 PEOPLE WERE RESCUED IN GOLDEN VALLEY FROM VEHICLES DUE TO FLASH FLOODING.
Aug 3, 8:30 PM MSTFLASH FLOODGolden Valley, AZTHREE CARS IN THE WASH OFF OF ESTRELLA IN GOLDEN VALLEY
Aug 3, 8:30 PM MSTFLASH FLOODGolden Valley, AZTHREE CARS IN THE WASH OFF OF ESTRELLA IN GOLDEN VALLEY.
Aug 3, 9:04 PM MSTFLASH FLOOD2 E Kingman, AZBANK STREET TO NORTHERN 6 INCHES OF FLOWING WATER. BANK STREET AND AIRWAY IS NEARLY IMPASSABLE.
Aug 3, 9:08 PM MSTFLASH FLOOD2 Nne Kingman, AZ8 TO 10 INCHES OF FLOWING WATER ON IVRING BETWEEN KINO AND GORDON.
Aug 3, 10:15 PM MSTFLASH FLOODGolden Valley, AZTHREE PEOPLE ARE ON TOP OF THE ROOF OF THEIR CARS WAITING TO BE RESCUED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 2.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS55 KVEF 040224
FFWVEF
AZC015-NVC003-040515-
/O.NEW.KVEF.FF.W.0067.140804T0224Z-140804T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
724 PM MST SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
  
* UNTIL 1015 PM MST/1015 PM PDT/

* AT 715 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY
  RAIN CONTINUED TO MOVE NORTH INTO THE AREA FROM JUST EAST OF 
  BULLHEAD CITY TO PEACH SPRINGS INCLUDING GOLDEN VALLEY AND 
  INTERSTATE 40. THE PUBLIC IN GOLDEN VALLEY REPORTED A FOOT OF 
  FLOWING WATER ACROSS SOME STREETS. THIS IS AN EXTENSION OF THE 
  PREVIOUS FLASH FLOOD WARNING.

* LOCATIONS IMPACTED INCLUDE...
  BULLHEAD CITY...GOLDEN VALLEY...NEW KINGMAN-BUTLER...VALENTINE...
  CHLORIDE...WINDY POINT CAMPGROUND...PACKSADDLE CAMPGROUND...DOLAN
  SPRINGS AND DIAMOND CREEK CAMPGROUND.

THIS INCLUDES INTERSTATE 40 IN ARIZONA BETWEEN MILE MARKERS 38 AND
93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3495 11463 3504 11464 3508 11461 3511 11465
      3513 11458 3518 11457 3534 11459 3548 11468
      3562 11465 3571 11471 3583 11333 3518 11333

$$

JH
2 follow-up statements
537 
WGUS75 KVEF 040325
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
825 PM MST SUN AUG 3 2014

AZC015-NVC003-040515-
/O.CON.KVEF.FF.W.0067.000000T0000Z-140804T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-
825 PM MST SUN AUG 3 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST/1015 PM 
PDT/ FOR CENTRAL MOHAVE COUNTY...

AT 819 PM MST...RADAR INDICATED WIDESPREAD MODERATE RAIN WITH 
SEVERAL THUNDERSTORMS PRODUCING HEAVY RAIN FROM ALONG THE COLORADO 
RIVER ACROSS KINGMAN TO PEACH SPRINGS. THESE SHOWERS AND 
THUNDERSTORMS WERE MOVING NORTH. THERE HAVE BEEN SEVERAL REPORTS OF 
IMPASSABLE ROADS IN GOLDEN VALLEY AND KINGMAN. 

LOCATIONS IMPACTED INCLUDE...
KINGMAN...GOLDEN VALLEY......PEACH SPRINGS...CHLORIDE...WINDY POINT 
CAMPGROUND...PACKSADDLE CAMPGROUND...DOLAN SPRINGS...VALENTINE AND 
DIAMOND CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3495 11463 3504 11464 3508 11461 3511 11465
      3513 11458 3518 11457 3534 11459 3548 11468
      3562 11465 3571 11471 3583 11333 3518 11333

$$

JH
594 
WGUS75 KVEF 040512
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1012 PM MST SUN AUG 3 2014

AZC015-NVC003-040521-
/O.EXP.KVEF.FF.W.0067.000000T0000Z-140804T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-
1012 PM MST SUN AUG 3 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MST/1015 PM PDT/ 
FOR CENTRAL MOHAVE COUNTY...

RAIN WAS ENDING FROM SOUTH TO NORTH AND ADDITIONAL FLOODING IS NOT 
EXPECTED. THERE COULD STILL BE SOME LINGERING FLOODING FROM EARLIER 
HOWEVER. 

LAT...LON 3495 11463 3504 11464 3508 11461 3511 11465
      3513 11458 3518 11457 3534 11459 3548 11468
      3562 11465 3571 11471 3583 11333 3518 11333

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:22 PM MST, 5 hours 2 minutes earlier.

Area forecast discussion, Aug 3, 2:22 PM MST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
222 PM PDT SUN AUG 3 2014

.SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY
RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE
AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS
WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY
IN THE UPCOMING WEEK.
&&

.DISCUSSION...
THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN
CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM
NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD.
BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM
SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING
MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING
VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE
DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING.
THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA
PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD
NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING
BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG
GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER
STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS
THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER
VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY
MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD
TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF
THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND
STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH.

DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA
STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE
AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS
BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE
COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN
MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN
APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES
AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL
MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN
ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL.
THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN
INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS
FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA
TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES
DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP
AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS.

ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A
TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH
OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL
GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE
ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY
AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST
CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE
ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A
SHOWER OR THUNDERSTORM.

TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER
LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND
THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE
WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT
OR JUST BELOW NORMAL FOR THIS TIME OF YEAR.
&&

.AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING
WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS
AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT
COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA
ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND
TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY
OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND
SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL
BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS
SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT
OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST
OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED
THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH
CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND
MORMON MESA CORRIDORS ON MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE
AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER
OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE
CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO
TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY.
MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE
AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES
FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE
POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN
7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER
1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE
EXPECTED THROUGH MONDAY.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT
VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION
TODAY ACCORDING TO NORMAL OPERATING PROCEDURES.
&&

DISCUSSION...PADDOCK
AVIATION...STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

In the hours before

Local storm report, Aug 3, 5:25 PM MST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
525 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      1 S LAKE HAVASU CITY    34.47N 114.32W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            SARA PARKWAY FLOODED AND IMPASSABLE

&&

COUTLER
Local storm report, Aug 3, 6:03 PM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
603 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 S LAKE HAVASU CITY    34.47N 114.32W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            POWER LINES DOWN AND SNAPPED AT MID STAND...APPARENT
            WINDS DAMAGE.

&&

COUTLER
Local storm report, Aug 3, 6:11 PM MST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
611 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      3 NE KINGMAN            35.24N 113.99W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER ACROSS THE ROAD AT BANK
            AND ARMOUR STREET. CURB TO CURB WATER ACROSS HUALAPAI
            MOUNTAIN RD WITH SMALL ROCKS IN THE ROAD.

0442 PM     FLASH FLOOD      28 WSW VIDAL JUNCTION   34.03N 115.03W
08/03/2014                   RIVERSIDE          CA   911 CALL CENTER

            REPORTED SWIFT WATER RESCUE TAKING PLACE NEAR MILE POST
            90 ALONG HWY 62

0448 PM     FLASH FLOOD      3 SE LAKE HAVASU CITY   34.45N 114.27W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            LOTS OF FLOWING WATER DOWN THE STREETS OF HAVASU.
            ESTIMATED AS MUCH AS 6 INCHES DEEP AT TIMES. WASHES ARE
            FLOODING

0455 PM     FLASH FLOOD      3 S LAKE HAVASU CITY    34.44N 114.32W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            WASHES LEADING TO HAVASU FROM PARKER ARE FLOODING

0455 PM     FLASH FLOOD      1 S LAKE HAVASU CITY    34.47N 114.32W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            SARA PARKWAY FLOODED AND IMPASSABLE

&&

COUTLER
Local storm report, Aug 3, 6:55 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
655 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     FLASH FLOOD      20 W VIDAL JUNCTION     34.18N 114.92W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY
            62 WAS REPORTED CLOSED.

&&

COUTLER
Local storm report, Aug 3, 7:14 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
714 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FLASH FLOOD      GOLDEN VALLEY           35.22N 114.22W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            FLASH FLOODING IMPACTING LOCAL STREETS AND WASHES. WASHES
            RUNNING HEAVILY AND SOME STREETS COVERED WITH OVER A FOOT
            OF FLOWING WATER.

&&

COUTLER
Local storm report, Aug 3, 7:15 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
715 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      GOLDEN VALLEY           35.22N 114.22W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            WASHES RUNNING ACROSS SHINARUMP AND ESTRELLA AND MOVING
            SWIFTLY

&&

COUTLER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:07 PM MSTSevere Thunderstorm WarningVEFMohave53 min
Aug 3, 5:14 PM MSTSevere Thunderstorm WarningVEFMohave46 min
Aug 3, 5:41 PM MSTSevere Thunderstorm WarningVEFMohave49 min
Aug 3, 6:34 PM MSTAreal Flood WarningVEFMohave12 hr
Aug 3, 9:19 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 4, 4:58 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Aug 3, 5:32 PM MSTAreal Flood AdvisoryVEFClark3 hr
Aug 3, 6:08 PM MSTFlash Flood WarningVEFClark3 hr
Aug 3, 8:02 PM MSTFlash Flood WarningVEFClark3 hr
Aug 3, 9:05 PM MSTFlash Flood WarningVEFClark3 hr
Aug 3, 9:51 PM MSTFlash Flood WarningVEFClark3 hr
Aug 3, 11:06 PM MSTAreal Flood AdvisoryVEFClark3 hr
Aug 3, 11:17 PM MSTAreal Flood AdvisoryVEFClark3 hr
Aug 3, 11:31 PM MSTFlash Flood WarningVEFClark3 hr
Aug 3, 11:35 PM MSTFlash Flood WarningVEFClark, Lincoln3 hr
Aug 3, 11:45 PM MSTAreal Flood AdvisoryVEFNye3 hr
Aug 3, 11:58 PM MSTFlash Flood WarningVEFClark3 hr
Aug 4, 2:44 AM MSTAreal Flood AdvisoryVEFNye2 hr
Aug 4, 3:25 AM MSTFlash Flood WarningVEFClark3 hr
Aug 4, 4:58 AM MSTAreal Flood AdvisoryVEFClark3 hr
Aug 4, 12:06 PM MSTFlash Flood WarningVEFClark3 hr
Aug 4, 1:13 PM MSTAreal Flood AdvisoryVEFNye3 hr
Aug 4, 1:21 PM MSTAreal Flood AdvisoryVEFClark114 min
Aug 4, 1:47 PM MSTFlash Flood WarningVEFClark118 min
Aug 4, 2:16 PM MSTFlash Flood WarningVEFClark3 hr
Aug 4, 2:21 PM MSTFlash Flood WarningVEFNye114 min
Aug 4, 2:21 PM MSTFlash Flood WarningVEFClark3 hr
Aug 4, 2:28 PM MSTFlash Flood WarningVEFClark3 hr
Aug 4, 2:57 PM MSTAreal Flood AdvisoryVEFClark, Lincoln5 hr
Aug 4, 3:45 PM MSTFlash Flood WarningVEFEsmeralda, Nye3 hr
Aug 4, 3:56 PM MSTFlash Flood WarningVEFLincoln3 hr
Aug 4, 4:16 PM MSTAreal Flood AdvisoryVEFClark, Nye3 hr

Nearby

Flash Flood Warnings in Arizona, 2014Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.